# SDR 04FDEA03390

- Difficulty date: December 7, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,813 hours, 17,675 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Failed
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 PNEU MANIFOLD FAILURE LIGHT ILLUMINATED INTERMITTENTLY SHORTLY AFTER T/O (NR 3 PNEU SUPPLY ON DUE TO WING ANTI-ICE REQUIRED FOR T/O).  PHASE IS ACCOMPLISHED.  QRH PROCEDURES COMPLETED.  LIGHT WENT OUT IMMEDIATELY AS NR 3 PNEU SUPPLY SELECTOR WAS TURNED OFF.  NR 3 PNEUMATIC PRESSURE DROPPED TO 5 PSI.  FOUND TELESCOPING DUCT SEALS BLOWN.  REMOVED AND REPLACED SEALS PER SMP.  ALSO, REMOVED AND REPLACED ANTI- ICE SHUTOFF VALVE AND PNEU MANIFOLD FAULT COMP AS PRECAUTIONARY.  TOOK ACFT TO HIGH POWER AND RAN ACFT PER JRH TO TAKEOFF POWER WHILE TESTING ANTI-ICE SYSTEM.  NO FAULTS NOTED.  POST RUN, NO FAULT BALLS TRIPPED ON MANIFOLD FAULT COMP.  ALL WORK DONE IAW DC-10-30 TAFI 36-23-00.
